MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTR03, 5X100 KII OPT ZTHR 6/BX; GCJ

APPLIED MEDICAL RESOURCES CTR03, 5X100 KII OPT ZTHR 6/BX; GCJ
Model Number CTR03
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/20/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device was returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: "laparoscopic hernia repair(tapp or tep)" event description: " this is a complaint from the market.(b)(4).Please refer to the complaint sheet for investigation.Shield removed.Report from the sales rep.Laparoscopic hernia repair(tapp or tep) was performed.During removal of a hernia tacker(manufacturer: unknown), the customer felt strong resistance and a transparent component broke off inside abdomen.The unit was changed out to new one and the case was successfully complete.The fragment was removed from patient.No patient injury.Initial investigation report.The event unit was returned to us and visually inspected.The shield was removed from the seal, but not fragmented.No damage was observed with the ddb and the septum.The unit will be returned to amr for further evaluation.(b)(4)." type of intervention: "the unit was changed out to new one and the case was successfully complete." patient status: "no patient injury".
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation, along with a damaged shield, a clear plastic internal component of the seal.Visual inspection confirmed the complainant's experience of seal component separation.Based on the condition of the returned unit and the description of the event, it is likely that the reported event was caused by non-axial insertion or removal of asymmetrical instruments through the trocar.Applied medical's instructions for use states that, "extra care should be used when inserting angular and asymmetrical instruments, such as 'j' hooks and clip appliers.All instruments should be centered axially when inserted through the seal to prevent tearing." applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.

Brand Name
CTR03, 5X100 KII OPT ZTHR 6/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key7242967
Report Number2027111-2018-00034
Device Sequence Number16451265
Product Code GCJ
UDI-Device Identifier00607915123482
UDI-Public(01)00607915123482(17)200504(30)01(10)1296358
Combination Product (Y/N)N
PMA/510(K) Number
K060096
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/04/2020
Device Model NumberCTR03
Device Catalogue Number101138201
Device Lot Number1296358
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2018
Supplement Date Received by Manufacturer01/15/2018
Initial Report FDA Received Date02/05/2018
Supplement Report FDA Received Date02/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1